BibTeX record journals/amc/ZadaAP19

download as .bib file

@article{DBLP:journals/amc/ZadaAP19,
  author    = {Akbar Zada and
               Wajid Ali and
               Choonkil Park},
  title     = {Ulam's type stability of higher order nonlinear delay differential
               equations via integral inequality of Gr{\"{o}}nwall-Bellman-Bihari's
               type},
  journal   = {Appl. Math. Comput.},
  volume    = {350},
  pages     = {60--65},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.amc.2019.01.014},
  doi       = {10.1016/j.amc.2019.01.014},
  timestamp = {Fri, 21 Feb 2020 21:24:45 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZadaAP19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics